# SDR AWXA0001755

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65524577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON THE PLATE UNDER THE AFT LAV TANKS FWD FROM FWD FACE OF APB TO STA 1006.  REMOVED AND INSTALLED NEW AFT FLOOR PANS IAW DWG 65-46812.
